Previous |  Up |  Next


Title: Optimal oscillatory time for a class of second order nonlinear dissipative ODE (English)
Author: Herrmann, Leopold
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940 (print)
ISSN: 1572-9109 (online)
Volume: 37
Issue: 5
Year: 1992
Pages: 369-382
Summary lang: English
Category: math
Summary: The oscillatorz properties of the equation $\ddot{u}+g(t,\dot{u}) + f(t,u)=0}$ are investigated. The result is applicable to some second order in time evolution equations. (English)
Keyword: oscillatory time
Keyword: second order nonlinear ODE
Keyword: nonlinear
Keyword: dissipative
Keyword: optimal
Keyword: oscillatory properties
MSC: 34A34
MSC: 34C10
MSC: 34C15
idZBL: Zbl 0772.34030
idMR: MR1175931
DOI: 10.21136/AM.1992.104517
Date available: 2008-05-20T18:44:12Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Zuazua E.: Oscillation properties for some damped hyperbolic problems.Houston J. Math. 16 (1990), 25-52. MR 1071264


Files Size Format View
AplMat_37-1992-5_4.pdf 1.336Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo